# SDR DALA2018062204161

- Difficulty date: June 19, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 76,774 hours, 35,132 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH AFT LEFT AND RIGHT OVERWING EMERGENCY EXIT HANDLE LIGHTS INOPERATIVE.  RELAMPED.  OPERATION CHECKS GOOD.
